Alert archive / Arkansas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 86, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 18, 2019, 2:11 PM CDT for 5 counties in Arkansas. It was in force for 64 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 18, 2019, 2:11 PM CDT (19:11 UTC)
- Expired
- May 18, 2019, 3:15 PM CDT
- In force
- 64 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Crawford County, AR, Franklin County, AR, Madison County, AR, Sebastian County, AR, Washington County, AR
The radar
The Western Arkansas radar (KSRX), 38 km from the middle of the area, began a volume at 19:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 18, 2:20 PM CDT | TSTM WND DMG | Branch, AR | TREE AND OUTBUILDING DAMAGE. |
| May 18, 2:20 PM CDT | TSTM WND DMG | Vesta, AR | LARGE TREES DOWN NORTH OF VESTA ON HIGHWAY 215. |
| May 18, 2:25 PM CDT | TSTM WND DMG | Cecil, AR | TREES DOWN ACROSS HIGHWAY 96 IN FORD HILL AREA. |
| May 18, 2:25 PM CDT | TORNADO | Wnw Mulberry, AR | A TORNADO UPROOTED TREES AND DAMAGED SEVERAL HOMES. |
| May 18, 2:30 PM CDT | TSTM WND DMG | Mulberry, AR | TREE ON A HOUSE. DOWNED TREES BLOCKING HIGHWAY 64. |
| May 18, 2:30 PM CDT | TSTM WND DMG | Ozark, AR | TREE DOWN ON A HOUSE AND POWER LINES DOWN ON NORTH 2ND STREET. |
| May 18, 2:35 PM CDT | TSTM WND DMG | 1 N Altus, AR | EXTENSIVE TREE DAMAGE ATOP ST. MARYS MOUNTAIN, AROUND ST. MARYS CATHOLIC CHURCH. |
| May 18, 2:50 PM CDT | TSTM WND DMG | Charleston, AR | EMERGENCY MANAGEMENT REPORTED LARGE TREES DOWN NORTH OF CHARLESTON IN THE HIGHWAY 60 AREA. MINOR ROOF DAMAGE TO SOME HOMES IN CHARLESTON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 18, 9:10 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.2 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 717 J/kg
- Mixed-layer CIN
- -216 J/kg
- Mixed-layer LCL
- 969 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 345 m²/s²
- 0-3 km storm-relative helicity
- 385 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
690
WUUS54 KTSA 181911
SVRTSA
ARC033-047-087-131-143-182015-
/O.NEW.KTSA.SV.W.0086.190518T1911Z-190518T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
211 PM CDT Sat May 18 2019
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southern Madison County in northwestern Arkansas...
Franklin County in west central Arkansas...
Crawford County in northwestern Arkansas...
Sebastian County in west central Arkansas...
Southern Washington County in northwestern Arkansas...
* Until 315 PM CDT.
* At 211 PM CDT, severe thunderstorms were located along a line
extending from near West Fork to Echo, moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations in or near the path include...
Fort Smith... Van Buren...
Ozark... Charleston...
Cedarville... Mountainburg...
Natural Dam... Greenwood...
Alma... Barling...
West Fork... Lavaca...
Lincoln... Mulberry...
Mansfield... Dyer...
Hackett... Altus...
Hartford... Huntington...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 42.
Interstate 540 between mile markers 1 and 14.
Interstate 49 between mile markers 22 and 54.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
&&
A Tornado Watch remains in effect until 500 PM CDT for northwestern
and west central Arkansas.
LAT...LON 3588 9352 3576 9352 3577 9370 3538 9371
3537 9375 3542 9380 3531 9381 3532 9392
3523 9392 3523 9403 3514 9403 3514 9414
3510 9414 3506 9425 3497 9424 3496 9437
3493 9443 3540 9443 3593 9452 3602 9345
TIME...MOT...LOC 1911Z 254DEG 50KT 3593 9422 3510 9413
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
693 follow-up statements
028
WWUS54 KTSA 181929
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
229 PM CDT Sat May 18 2019
ARC033-047-087-131-143-182015-
/O.CON.KTSA.SV.W.0086.000000T0000Z-190518T2015Z/
Madison AR-Franklin AR-Crawford AR-Sebastian AR-Washington AR-
229 PM CDT Sat May 18 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR SOUTHERN MADISON...FRANKLIN...CENTRAL CRAWFORD...NORTHEASTERN
SEBASTIAN AND SOUTHEASTERN WASHINGTON COUNTIES...
At 229 PM CDT, severe thunderstorms were located along a line
extending from 2 miles south of Wesley to 2 miles northwest of
Magazine, moving east at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Ozark... Charleston...
Mountainburg... Greenwood...
Alma... West Fork...
Lavaca... Mulberry...
Mansfield... Dyer...
Altus... Winslow...
Branch... Denning...
Chester... St. Paul...
Wiederkehr Village... Saint Paul...
Aurora... Boston...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 13 and 42.
Interstate 49 between mile markers 24 and 54.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
&&
A Tornado Watch remains in effect until 500 PM CDT for northwestern
and west central Arkansas.
LAT...LON 3588 9352 3576 9352 3577 9370 3538 9371
3537 9375 3542 9380 3531 9381 3532 9392
3523 9392 3523 9403 3514 9403 3514 9414
3510 9414 3506 9425 3540 9420 3595 9434
3602 9345
TIME...MOT...LOC 1929Z 254DEG 50KT 3600 9393 3517 9384
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
69334
WWUS54 KTSA 181943
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
243 PM CDT Sat May 18 2019
ARC131-181952-
/O.CAN.KTSA.SV.W.0086.000000T0000Z-190518T2015Z/
Sebastian AR-
243 PM CDT Sat May 18 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SEBASTIAN COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. therefore the warning has been cancelled.
A Tornado Watch remains in effect until 500 PM CDT for northwestern
and west central Arkansas.
LAT...LON 3588 9352 3576 9352 3577 9370 3538 9371
3537 9375 3542 9380 3531 9381 3532 9392
3523 9392 3597 9414 3602 9345
TIME...MOT...LOC 1942Z 229DEG 35KT 3597 9386 3538 9375
$$
ARC033-047-087-143-182015-
/O.CON.KTSA.SV.W.0086.000000T0000Z-190518T2015Z/
Madison AR-Franklin AR-Crawford AR-Washington AR-
243 PM CDT Sat May 18 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR SOUTHERN MADISON...FRANKLIN...NORTHEASTERN CRAWFORD AND
SOUTHEASTERN WASHINGTON COUNTIES...
At 242 PM CDT, severe thunderstorms were located along a line
extending from 3 miles west of Japton to 3 miles south of Denning,
moving northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Ozark... Altus...
Branch... Denning...
St. Paul... Wiederkehr Village...
Cass... Saint Paul...
Aurora... Boston...
Pettigrew... Brentwood...
Japton... Witter...
Fern... Caulksville...
Jethro... Bidville...
Red Star... Crosses...
This includes Interstate 40 in Arkansas between mile markers 26 and
42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
&&
A Tornado Watch remains in effect until 500 PM CDT for northwestern
and west central Arkansas.
LAT...LON 3588 9352 3576 9352 3577 9370 3538 9371
3537 9375 3542 9380 3531 9381 3532 9392
3523 9392 3597 9414 3602 9345
TIME...MOT...LOC 1942Z 229DEG 35KT 3597 9386 3538 9375
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
69383
WWUS54 KTSA 182000
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
300 PM CDT Sat May 18 2019
ARC033-143-182009-
/O.CAN.KTSA.SV.W.0086.000000T0000Z-190518T2015Z/
Crawford AR-Washington AR-
300 PM CDT Sat May 18 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CRAWFORD AND
SOUTHEASTERN WASHINGTON COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. therefore the warning has been cancelled.
A Tornado Watch remains in effect until 500 PM CDT for northwestern
and west central Arkansas.
LAT...LON 3588 9352 3576 9352 3577 9370 3538 9371
3557 9385 3598 9395 3599 9394 3602 9345
TIME...MOT...LOC 1959Z 240DEG 42KT 3600 9363 3569 9358
$$
ARC047-087-182015-
/O.CON.KTSA.SV.W.0086.000000T0000Z-190518T2015Z/
Madison AR-Franklin AR-
300 PM CDT Sat May 18 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR SOUTHERN MADISON AND NORTHEASTERN FRANKLIN COUNTIES...
At 259 PM CDT, severe thunderstorms were located along a line
extending from 4 miles east of Aurora to 9 miles southeast of
Pettigrew, moving northeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Altus... St. Paul...
Wiederkehr Village... Cass...
Saint Paul... Aurora...
Boston... Pettigrew...
Japton... Witter...
Georgetown... Red Star...
Crosses... Combs...
Turners Bend... Dutton...
Barnes... Alix...
Redding... Weathers...
This includes Interstate 40 in Arkansas between mile markers 38 and
42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
&&
A Tornado Watch remains in effect until 500 PM CDT for northwestern
and west central Arkansas.
LAT...LON 3588 9352 3576 9352 3577 9370 3538 9371
3557 9385 3598 9395 3599 9394 3602 9345
TIME...MOT...LOC 1959Z 240DEG 42KT 3600 9363 3569 9358
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
69What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 12:58 PM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, May 18, 12:58 PM CDT, 1 hour 13 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1258 PM CDT Sat May 18 2019 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Severe squall line will impact the northwest AR terminals from 1-3PM. Wind gusts to near 50 mph are possible as the leading edge sweeps through. There will also be the potential for isolated brief tornadoes. A widespread area of rain will continue for the eastern Oklahoma terminals through the afternoon, but the severe threat has passed. Rain will end by late this afternoon through early evening. && .PREV DISCUSSION... /Issued 1155 AM CDT Sat May 18 2019/ ..UPDATE... DISCUSSION... Severe squall line now pushing through eastern Oklahoma, with leading edge from Nowata to Claremore to just west of McAlester. Periodic mesovorticies are evident on radar, with possible brief tornado touchdowns. The tornadic threat will be decreasing for the Tulsa area, with the line moving east. The low level shear remains favorable for quick spin-ups along the leading edge of the convective line for areas downstream. Through the next few hours, tornadoes and damaging winds are the main threats for far eastern Oklahoma into western Arkansas. The severe and tornado threat for western Arkansas will increase by early afternoon as the line nears northwest Arkansas after 1pm. The threat has decreased behind the convective line for portions of northeast Oklahoma, so at the top of the hour, we will likely remove Osage/Pawnee/Creek counties from the tornado watch. Update will be sent after that. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && AVIATION.....06 CORFIDI
Hazardous weather outlook, May 18, 1:30 PM CDT, 41 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
130 PM CDT Sat May 18 2019
ARZ001-002-010-011-019-020-029-OKZ049-053>076-191030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
130 PM CDT Sat May 18 2019
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...This afternoon and Tonight.
TORNADO.
RISK...Significant.
AREA...Far eastern Oklahoma and western Arkansas.
ONSET...Ongoing.
AREA AT GREATEST RISK...Far southeast Oklahoma and western Arkansas.
SEVERE THUNDERSTORM.
RISK...Critical.
AREA...Eastern Oklahoma and western Arkansas.
ONSET...Ongoing.
AREA AT GREATEST RISK...Far southeast Oklahoma and western Arkansas.
FLASH FLOOD.
RISK...Limited.
AREA...Eastern Oklahoma and western Arkansas.
ONSET...Ongoing.
HEAVY RAIN.
RISK...Significant.
AREA...Eastern Oklahoma and western Arkansas.
ONSET...Ongoing.
AREA AT GREATEST RISK...Eastern Oklahoma and western Arkansas.
DISCUSSION...
A severe line of thunderstorms continues across far eastern Oklahoma.
The leading edge of storms will affect areas in western Arkansas
through mid afternoon. The main threats are damaging wind gusts
and tornadoes which are forming on the leading edge of the line.
Any tornadoes which form will likely be quick spin ups and there
may not be much time ahead of warnings. If you live east of a line
from Vinita to Hugo, be sure to follow the weather this afternoon
so you can take shelter if needed. The tornado threat should
diminish by late afternoon, behind the line of storms.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Regional Spotter Networks have been Activated.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...No Hazards.
MONDAY...Thunderstorm Potential...High Wind Potential...Heavy Rain Potential.
TUESDAY through THURSDAY...Thunderstorm Potential...High Wind Potential.
FRIDAY...Thunderstorm Potential.
EXTENDED DISCUSSION...
There will be a break in storms on Sunday, with more severe storms
likely on Monday and Tuesday. At this point, there is a threat for
all severe hazards, with a potential for heavy rain and flooding
as well. Follow the latest forecasts to get the most up to date
information.
weather.gov/tulsa contains additional information.
CORFIDIIn the hours before
Local storm report, May 18, 12:51 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1251 PM CDT SAT MAY 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1206 PM TSTM WND DMG 5 NW PRYOR 36.36N 95.38W
05/18/2019 MAYES OK LAW ENFORCEMENT
GRDA POLICE REPORTING POWER LINES AND TREES DOWN
NORTHWEST OF PRYOR, VICNINITY OF 450E ROAD AND 428 RD,
AND 428 RD AND 440 RD.
&&
JDSLocal storm report, May 18, 12:57 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1257 PM CDT SAT MAY 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1254 PM TSTM WND DMG 1 W LANGLEY 36.46N 95.07W
05/18/2019 MAYES OK BROADCAST MEDIA
STORM CHASER REPORTS TREES DOWNED ON POWER LINES WEST OF
LANGLEY. MUCH OF TOWN WITHOUT POWER.
&&
JDSLocal storm report, May 18, 1:00 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
100 PM CDT SAT MAY 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1254 PM TSTM WND DMG 1 NNW LANGLEY 36.48N 95.05W
05/18/2019 MAYES OK LAW ENFORCEMENT
GRDA POLICE REPORT POWER LINES DOWN VICINITY OF HIGHWAYS
82 AND 28 NEAR LANGLEY.
&&
JDSLocal storm report, May 18, 1:12 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
112 PM CDT SAT MAY 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1102 AM TSTM WND DMG 4 WSW BIXBY 35.92N 95.95W
05/18/2019 TULSA OK BROADCAST MEDIA
THUNDERSTORM WIND DAMAGE VICINITY OF 161ST AND HARVARD,
WEST OF BIXBY. FENCED DAMAGED AND PART OF OUTBUILDING
DAMAGED. SOCIAL MEDIA REPORT WITH PICTURE.
&&
JDSLocal storm report, May 18, 1:26 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
126 PM CDT SAT MAY 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 AM TSTM WND DMG MCALESTER 34.93N 95.77W
05/18/2019 PITTSBURG OK BROADCAST MEDIA
LARGE TREE DOWNED ONTO HOME. SIGNIFICANT ROOF DAMAGE AND
STRUCTURAL DAMAGE TO SIDE OF HOME. SOCIAL MEDIA REPORT
WITH PICTURE.
&&
JDSLocal storm report, May 18, 1:52 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
152 PM CDT SAT MAY 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 PM TSTM WND DMG 1 ESE SPIRO 35.24N 94.60W
05/18/2019 LE FLORE OK PUBLIC
TREE LIMBS TO ONE INCH IN DIAMETER BROKEN, SHINGLES BLOWN
OFF A ROOF.
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 1:08 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 67 min |
| May 18, 1:34 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian, Washington | 41 min |
| May 18, 1:38 PM CDT | Tornado Warning | TSA | Sebastian | 30 min |
| May 18, 1:54 PM CDT | Tornado Warning | TSA | Crawford, Sebastian | 36 min |
| May 18, 2:02 PM CDT | Tornado Warning | TSA | Sebastian | 28 min |
| May 18, 2:04 PM CDT | Tornado Warning | TSA | Sebastian | 19 min |
| May 18, 2:08 PM CDT | Tornado Warning | TSA | Crawford, Franklin, Madison, Washington | 37 min |
| May 18, 2:13 PM CDT | Tornado Warning | TSA | Franklin, Sebastian | 32 min |
| May 18, 2:15 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison, Washington | 60 min |
| May 18, 2:23 PM CDT | Tornado Warning | TSA | Crawford, Franklin | 23 min |
| May 18, 2:40 PM CDT | Tornado Warning | TSA | Franklin, Madison | 35 min |
| May 18, 2:49 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison | 42 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.